# SDR AALA20010231

- Difficulty date: February 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT TAIL CONE INOPERATIVE.  RE-SPLICED OVERHEAD EMERGENCY EXIT LIGHT WIRE AT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
